# SDR QXEA2014061200472

- Difficulty date: June 6, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 19 CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05, REPAIR-01, SRM 51-40-15, REPAIR -01 AND SRM 51-42-45, REPAIR -01.  INSTALLED SEAT TRACK IAW SRM 51-42-05, REPAIR-01, SRM 51-40-15 & SRM 51-42-45.
